Digestive Disorders / Gastroenterology Expert Forum
Can gastroenterology problems contribute to weight gain?
About This Forum:

This is a place to ask questions about digestive problems and receive a personal answer from a highly qualified doctor. You will also find support from other members who share your interest in digestive disorders. Digestive Disorders include: Anal and Rectal problems, Barrett’s Esophagus, Bleeding in the Stomach and Digestive Tract, Constipation, Crohn’s Disease, Gastritis, GERD, Heartburn, Proctitis, Short Bowel Syndrome, Ulcers, Whipple’s Disease, Zollinger-Ellison Syndrome (and many more).

Font Size:
A
A
A
Background:
Blank
Blank
Blank
Blank Blank

Can gastroenterology problems contribute to weight gain?

Over the past several months I've had increased stomach and lower back pain, severe bloating and a lot of gas.  I've continued to work-out 5-6 times/week and eat healthy, but now I've noticed I've even started to GAIN weight, in spite of this.  Could my other problems be the reason for the unexplained weight gain???
Related Discussions
1 Comment
Blank
Avatar_n_tn
HAVE THEY PUT YOU ON ANY MEDICATIONS ; AND YOUR ANSWER TO QUESTION ON WAIGHT GAIN FROM GI  PROBLEMS IS YES.ALSO THE REASON I ASK ABOUT MEDICATIONS IS THAT THEY ALSO CAN CAUSE YOU TO GAIN WAIGHT . FROM YOUR SYMPTOMS IT SOUNDS AS THOUGH YOU NEED TO SEE A GASTRO/ DIGESTIVE SPECIALEST.DON'T PUT IT OFF.BET OF LUCK
Blank
Continue discussion Blank
This Forum's Experts
351246_tn?1379685732
Dr. Kokil MathurBlank
Consultant
,
MedHelp Health Answers
Blank
Weight Tracker
Weight Tracker
Start Tracking Now
RSS Expert Activity
242532_tn?1269553979
Blank
Emotional Eaters: How to Silence Yo...
Mar 26 by Roger Gould, M.D.Blank
1344197_tn?1392822771
Blank
Vaginal vs. Laparoscopic Hysterecto...
Feb 19 by J. Kyle Mathews, MD, DVMBlank
1684282_tn?1350782543
Blank
The Death by Heroin
Feb 03 by Julia M Aharonov, DOBlank